# SDR FDEA200806122246

- Difficulty date: June 12, 2008
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1440, STRINGER 28R, AFT CARGO DOOR LOWER SILL AREA, IS CORRODED. REMOVED CORROSION IAW SRM 53-00-03, FIG 1, DETAIL 3. CORROSION REMOVAK WAS 100%   THROUGH MATERIAL. REMOVED AND REPLACED STRINGER 28R, FROM BS 1380 - 1457 IAW SRM   53-00-03 AND 51-40-02. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR, CATEGORY A.
